# SDR SWAA2022030737063

- Difficulty date: April 8, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE EXTERIOR FUSELAGE SKIN AT STA 1016 BETWEEN STR'S 27L AND 26R / REMOVED FASTENERS ON EXTERIOR FUSELAGE SKIN AT STA. 1016; BETWEEN STR'S 27L AND 26R; I.A.W. - S.R.M. 51-40-02-06-0. REMOVED CORROSION; I.A.W. S.R.M. 51-10-02-0G-0. REMAINING MATERIAL DETERMINED TO BE .060' BY NDI; UT. AREA REPAIRED; I.A.W. E.R. #19-02777; REV. IR AND EA 1-753-34659 REV IR
